A statistical approach to methods for approximate computation of integrals
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 113-131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1965_79_a13,
author = {L. A. Khalfin and N. E. Roze},
title = {A~statistical approach to methods for approximate computation of integrals},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {113--131},
year = {1965},
volume = {79},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1965_79_a13/}
}
TY - JOUR AU - L. A. Khalfin AU - N. E. Roze TI - A statistical approach to methods for approximate computation of integrals JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1965 SP - 113 EP - 131 VL - 79 UR - http://geodesic.mathdoc.fr/item/TM_1965_79_a13/ LA - ru ID - TM_1965_79_a13 ER -
L. A. Khalfin; N. E. Roze. A statistical approach to methods for approximate computation of integrals. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 113-131. http://geodesic.mathdoc.fr/item/TM_1965_79_a13/